Benylin Blood Phosphorus Decreased Side Effect Reports
The following Benylin Blood Phosphorus Decreased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Blood Phosphorus Decreased, can occur, and what you can do about them.
A side effect could appear soon after you start Benylin or it might take time to develop.
|Blood Phosphorus Decreased, Chills, Cough, Dyspnoea, Fall, Heart Rate Decreased, Hyperhidrosis, Laboratory Test Abnormal, Malaise|
This Blood Phosphorus Decreased side effect was reported by a consumer or non-health professional from CANADA. A 29-year-old patient (weight:NA) experienced the following symptoms/conditions: sinus disorder. The patient was prescribed Benylin 1 All-in-one Cold And Flu Day (paracetamol, Pseudoephedrine, P (dosage: Oral), which was started on Jun 26, 2006. Concurrently used drugs:
Benylin Blood Phosphorus Decreased Causes and Reviews
Electrolytes are minerals in your body that have an electric charge. They are in your blood, urine and body fluids. Maintaining the right balance of electrolytes helps your body's blood chemistry, muscle action and other processes. Sodium, calcium, potassium, chlorine, phosphate and magnesium are all electrolytes. You get them from the foods you eat and the fluids you drink.
Levels of electrolytes in your body can become too low or too high. That can happen when the amount of water in your body changes, causing dehydration or overhydration. Causes include some medicines, vomiting, diarrhea, sweating or kidney problems. Problems most often occur with levels of sodium, potassium or calcium.
Benylin Blood Phosphorus Decreased Reviews
|Fri, 28 Jan 2011|
After several small sips of Benylin DM-E ( regular strength), an episode of transient global amnesia.
|Mon, 12 Mar 2012|
I took 7.5ml of Benylin Mucus and Phlegm which is less than the recommended dosage for my age (39 yrs). I did not sleep all night, my eyes are puffy, my vision is blurred caused by a thick discharge in both of my eyes. Never have that before. Its the LAST TIME I TAKE BENYLIN.
|Fri, 17 Jan 2014|
I took the night time version and now I am wide awake 4 hours later, every time I am about to fall asleep my throat starts twinging and a coughing fit follows. Without the drug I don't have this it has also caused disgusting discharge from my eyes, a horrible headache and tightness in chest.
|Sun, 21 Mar 2010|
Took it, didn't know it was the "drowsy" kind, went shopping and felt like i was drunk
|Thu, 11 Nov 2010|
I took Benylin the other night and I could not fall asleep. I was awake in my dream, or my hallucinations. My husband woke me up and my hands we crippled up and I could not move feet. He took me to emergency, as I thought I was having a stroke. The drs said it was probably a reaction to Benylin. I am 58 yr female, healthy and I do not take any other medications.
|Sun, 07 Feb 2010|
I just took some Benylin cough chest congestion , and I feel very drousy ! I dont understand why its not indicated ! its really stupid
|Fri, 25 Oct 2013|
Took the prescribed amount for my age. Did wonders in getting rid of my cough but was to busy enjoying the hallucinations to feel the relief. Took it once. Won't take it again. I like being in reality.
|Wed, 12 May 2010|
Took Benylin( NON DROWSY)last thing at night for chesty cough. Woke up with swollen lower right lip and right cheek. Swelling then spread rapidly around lower lip, left cheek to top lip with pink portion of lip swollen up to nose. Advised to see doctorpromptly (on a Sunday) who immediately prescribed an antihistamine whilst watching out for anaphylactic shock symptoms. Swelling went after 3 days. Awful experience.. Have taken this medication for 25 years without previous poroblems. Still have bottle Lot No A00772 Exp 01/2013